# SDR USAA2012031900004

- Difficulty date: March 17, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT ADJUSTMENT DIMENSION 'B' BETWEEN FINGER & STRIKER LEVER AT DOOR R2.  PERFORMED ADJUSTMENT  DIMENSION 'B' (J1) BETWEEN FINGER AND STRIKER LEVER AT DOOR R2 IAW A319 AMM 52-13-14-820-002.
